MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR, INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the clinician, the occlusion was a result of either "no flushing or poor flushing" of the device by the hospital's staff; proper care and maintenance of the hydromid device is prescribed in its ifu.A review of the affected lot's dhr did not reveal any deviations, anomalies, or other issues which would contribute to the reported event.
 
Event or Problem Description
The clinician reported that the hydromid catheter had occluded.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR, INC.
175 middlesex turnpike
suite 1a
bedford MA 01730 1459
MDR Report Key12069895
Report Number3015060232-2021-00002
Device Sequence Number3820470
Product Code FOZ
UDI-Device Identifier00862559000449
UDI-Public(01)00862559000449(17)220531(10)06072101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberMID-141
Device Catalogue NumberMID-141
Device Lot Number06072101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1